MathSciNet Relay Station
MathSciNet bibliographic data
MR1469419 (99f:31003) 31A15 (30C10)
Kuijlaars, A. B. J.; Dragnev, P. D. Equilibrium problems associated with fast decreasing polynomials. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1065–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement